# SDR CALA2024070500139

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N37551
- Make and model: Boeing 737-9
- Aircraft serial: 67181
- Aircraft time: 4,908 hours, 1,638 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Faulted
- Location: R563
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG BLEED DOES NOT OPEN OIL SERVICE ACCOMPLISHED AT MCO FOR FLT 2120 ON 02 JUL 08:46:06 ENGINE 1: 00 ENGINE 2: 00  ENGINE 3: 00 ENGINE 4: 00 APU: 00 CHECKED REF FIM 36-21 . DOWN POWERED A/C , RAN BOTH ENGINES BLEEDS ARE N ORMAL AND PACKS RUN NORMAL WITH ENGINE. R563 #2 ENGINE RUN/STOP RELAY REQUESTED TO BE REPLACED DUE TO FAULTD HITS AND DIVERSION. REMOVED AND REPLACED RELAY R563 REF SWPM 20-81-22. PERFORMED PSEU OPERATIONAL CHECK REF AMM 32-09-10-740-801. NO FAULTS NOTED AT THIS TIME. RAN #2 ENG AND CONFIRMED ENG BLEED OPERATIONAL. PERFORMED CABIN PRESSURE LEAK TEST ON N/W/W PANEL REF AMM 05-51-91-790-801. NO LEAKS NOTED AT THIS TIME.
